# SDR UIEA2019120405967

- Difficulty date: December 1, 2019
- Submitted: December 4, 2019
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 106,022 hours, 20,786 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Door
- Condition: Frozen
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MX FOUND ICE ON APU DOOR. ( PERFORMED FIM 49-11 FT 959, UP TO BLOCK 36. REMOVED ICE FROM DOOR. PERFORMED OPS TEST OF APU IAW AMM 49-11-00, OPS CHECK NORMAL. REFER TO ITEM 2 FOR COLD SOAK DMI.   LP 1224934 - ITEM M2: TRANSFERRED TO MDDR 121372 IAW DDG 25-AP-01, CAT 'N', DUE DATE: 30-NOV-20.   LP 1224938 - ITEM 1: ACCOMPLISHED APU COLD SOAK START SATISFACTORY INTO ONT. THIS CLEARS DMI 121372. PLACARD REMOVED AND MCC NOTIFIED. )
